# SDR CALA2025062305809

- Difficulty date: June 19, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 72,970 hours, 32,525 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5713014720302
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN -Y1292 SEAT TRACK STA 37 TO 40 HAS CORROSION (A3NB-53 -3-6339) PER HAECO LCQ NON ROUTINE 9290808/40808 REMOVED AND REPLACED SEAT TRACK -Y1292 AT FR 37-FR 40 IAW SRM 51-42-11. REMOVED CORROSION ON SEAT TRACK -Y1292 FOUND TO BE OUT OF LIMITS REMOVED SEAT TRACK, RECEIVED NEW PART. DRILLED AND LOCATED HOLES ON NEW PART, INSTALLED NEW SEAT TRACK -Y1292 AT FR37-40. APPLIED SURFACE PROTECTION IAW SRM A319 51-42-11,53-31-15-283-011.
